How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42838
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been feeling weak "rubbery" legs and also generalized

Customer Question

I have been feeling weak "rubbery" legs and also generalized weakness. Can this be due to Felodipine? I have recently increased dose from 2.5 to 5 mg.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
felodipine is Plendil and used for high blood pressure.
it is a calcium channel blocker.
in rare cases it can cause low blood pressure and even fainting and syncope episodes.
it can also cause flushing and abnormal heart beats and dizziness in some patients.
if you are feeling generally weak or rubbery legs, you should see your doctor about this
and get your blood pressure and blood glucose levels checked during these episodes to check for low blood pressure and low blood glucose levels.
if you are skipping meals, you could be having low blood glucose levels causing these episodes
you might need thyroid hormone testing and further neurological testing to find out what is going on.
I would not just assume it is from the felodipine.
do you have a doctor you can see about this?

Related Medical Questions